# SDR TRAX200700194

- Difficulty date: February 7, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 14,055 hours, 11,511 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT ZERO.  EMERGENCY DECLARED.
